MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C SK, LARGE, 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C SK, LARGE, 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSL6
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc sk device at c5-6 on (b)(6) 2025.This implant was identified as one of the lot that was labeled as a 6mm height but was assembled as a 5mm height.At a follow-up appointment the patient reported right hand weakness and surgical site irritation.Imaging found that the implant is kyphotic.Surgeon reported that the patient has <1mm range of motion due to the kyphosis.If the patient's symptoms do not resolve the implant will be revised.A dhr review found no anomalies identified during the complaint, however, this lot has been identified as having an overall implant height that does not match the labeling of the device.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The pdc sk device remains implanted in the patient and therefore is not available for evaluation.Imaging was provided that shows the device is kyphotic.The patient's symptoms may be caused by the kyphotic implant.The implant may have moved post-operatively which could have caused the kyphosis.There is a known manufacturing issue with this lot but it is currently unknown if this is what led to the kyphotic implant.The doctor is following up with the patient and this complaint will be updated if there is a change to the outcome.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (49yo, female) was implanted with a pdc sk device at c5-6 on (b)(6) 2025.This implant was identified as one of the lot that was labeled as a 6mm height but was assembled as a 5mm height.This lot is under a fsca.At the (b)(6) 2025 follow-up the patient reported overall improvement of 80% and still had some spasms and mild pain with extension.At the (b)(6) 2026 follow up the patient reported right hand weakness and surgical site irritation, the patient felt like they were regressing.Imaging found that the implant is kyphotic.Surgeon reported that the patient has <1mm range of motion due to the kyphosis.If the patient's symptoms do not resolve the implant will be revised.

Brand Name
PRODISC C SK, LARGE, 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH EXTON
240 sierra drive
exton PA 19341
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24318060
Report Number3007494564-2026-00008
Device Sequence Number4863400
Product Code MJO
UDI-Device Identifier00843193113924
UDI-Public(01)00843193113924(17)300630(10)2025-0776
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDSL6
Device Catalogue NumberN/A
Device Lot Number2025-0776
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale